Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 13, 2011, 5:04 PM EDT for Bennington County, Windham County, Vermont. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 13, 2011, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Bennington County, VT, Windham County, VT
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS51 KALY 132104
SVRALY
VTC003-025-132200-
/O.NEW.KALY.SV.W.0135.110713T2104Z-110713T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
504 PM EDT WED JUL 13 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 600 PM EDT.
* AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM WEST TOWNSHEND TO STRATTON...AND WERE MOVING EAST AT
35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SAXTONS RIVER...WILMINGTON...BELLOWS FALLS...WESTMINSTER...
PUTNEY...AND BRATTLEBORO.
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO CAPABLE OF PRODUCING
DANGEROUS CLOUD TO GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4306 7246 4301 7244 4298 7246 4296 7252
4292 7252 4288 7255 4285 7255 4280 7287
4312 7323 4323 7266 4317 7244 4308 7243
TIME...MOT...LOC 2103Z 287DEG 29KT 4312 7263 4305 7291
$$2 follow-up statements
871
WWUS51 KALY 132129
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
529 PM EDT WED JUL 13 2011
VTC003-132139-
/O.CAN.KALY.SV.W.0135.000000T0000Z-110713T2200Z/
BENNINGTON VT-
529 PM EDT WED JUL 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENNINGTON COUNTY
IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4306 7246 4301 7244 4298 7246 4296 7252
4292 7252 4288 7255 4285 7255 4285 7258
4282 7287 4301 7297 4317 7244 4308 7243
TIME...MOT...LOC 2129Z 304DEG 17KT 4302 7261
$$
VTC025-132200-
/O.CON.KALY.SV.W.0135.000000T0000Z-110713T2200Z/
WINDHAM VT-
529 PM EDT WED JUL 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL WINDHAM COUNTY...
AT 524 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BROOKLINE...
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WEST DUMMERSTON...WESTMINSTER...PUTNEY...AND EAST PUTNEY.
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4306 7246 4301 7244 4298 7246 4296 7252
4292 7252 4288 7255 4285 7255 4285 7258
4282 7287 4301 7297 4317 7244 4308 7243
TIME...MOT...LOC 2129Z 304DEG 17KT 4302 7261
$$037
WWUS51 KALY 132157
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
557 PM EDT WED JUL 13 2011
VTC025-132205-
/O.EXP.KALY.SV.W.0135.000000T0000Z-110713T2200Z/
WINDHAM VT-
557 PM EDT WED JUL 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WINDHAM COUNTY WILL
EXPIRE AT 600 PM EDT...
THE STORM WILL MOVE OUT OF THE AREA NEAR BRATTLEBORO...THEREFORE THE
NATIONAL WEATHER SERVICE WILL ALLOW THE SEVERE THUNDERSTORM
WARNING TO EXPIRE.
IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4306 7246 4301 7244 4298 7246 4296 7252
4292 7252 4288 7255 4285 7255 4285 7258
4282 7287 4301 7297 4317 7244 4308 7243
TIME...MOT...LOC 2155Z 304DEG 17KT 4295 7247
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:13 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 13, 4:13 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT 413 PM EDT WED JUL 13 2011 .SYNOPSIS... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL COME TO AN END THIS EVENING AS LARGE SCALE HIGH PRESSURE BUILDS INTO THE REGION. THIS HIGH WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH NEXT WEEKEND WITH FAIR AND SEASONABLY WARM TEMPERATURES EXPECTED. THE NEXT CHANCE OF PRECIPITATION WILL OCCUR BY EARLY NEXT WEEK AS A WEAK FRONTAL SYSTEM SAGS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 413 PM...POTENT UPPER SHORTWAVE TO SWING THROUGH THIS EVENING WITH ASSOCIATED COLD POOL AND ENOUGH DYNAMICAL SUPPORT TO WARRANT CONTINUED CHANCE OF SCATTERED SHOWERS/ISOLATED THUNDER THROUGH ABOUT 9 PM OR SO...ESPECIALLY NORTH AND NORTHEAST. AS THE EVENING WEARS ON...LOSS OF INSOLATION AND BUILDING LARGE-SCALE SUBSIDENCE FROM INCOMING HIGH PRESSURE SHOULD END ANY LINGERING THREAT OF PRECIPITATION. USING A BLEND OF AVAILABLE NEAR TERM GUIDANCE WOULD SUGGEST PLEASANTLY REFRESHING LOWS IN THE MID TO UPPER 40S ACROSS THE HIGHER TERRAIN...AND LOWER TO MID 50S IN THE VALLEYS. GIVEN WET GROUND CONDITIONS IN A FEW AREAS AND WINDS ABATING OVERNIGHT...PATCHY FOG ALSO A GOOD BET. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 413 PM...HIGH PRESSURE CONTINUES TO BUILD ACROSS THE NORTHEAST WITH MAINLY CLEAR SKIES...LIGHT TO MODERATE NORTH/NORTHWESTERLY WINDS AND SEASONABLY MILD TEMPERATURES. COULD SEE A FEW AFTERNOON CUMULUS CLOUDS ACROSS THE HIGHER TERRAIN WHERE MODEST UPSLOPE COMPONENT WILL AID LIFT...OTHERWISE ONLY APPRECIABLE CHANGE TO GUIDANCE WAS TO LOWER DEWPOINTS AND INTRODUCE A BIT MORE GUSTINESS TO THE WIND CHARACTER TOMORROW AFTERNOON BASED OFF ENHANCED PBL MIXING TO NEAR 700 MB. HIGHS GENERALLY IN THE 77 TO 82 RANGE WITH LOWS THURSDAY NIGHT 45 TO 55...THOUGH LOCALLY COOLER IN FAVORED HIGHER TERRAIN LOCALES. PATCHY FOG AGAIN ALSO A GOOD BET 2 AM TO 8AM. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 413 PM...OUTSTANDING STRETCH OF MID-SUMMER WEATHER EXPECTED AND HAVE GENERALLY OFFERED A PERSISTENCE FORECAST DURING MID TO LATE WEEK AS AFOREMENTIONED HIGH PRESSURE REMAINS ANCHORED ACROSS THE NORTHEAST. THUS EXPECTING CLEAR TO PARTLY SKIES AND SEASONABLY WARM TEMPERATURES WHICH IS GENERALLY SUPPORTED BY MOST MEDIUM RANGE MODELS. OVERALL TEMPERATURES AND HUMDIITY LEVELS WILL GRADUALLY INCREASE THROUGH THE PERIOD...ESPECIALLY BY SATURDAY INTO SUNDAY AS SOUTHERLY RETURN FLOW BECOMES REESTABLISHED. BY EARLY NEXT WEEK THE SURFACE HIGH SLIDES FAR ENOUGH EAST TO ALLOW ADDITIONAL FRONTAL ENERGY TO SINK SOUTH INTO THE REGION ALONG WITH A LOW TO SLIGHT CHANCE OF SHOWERS AND THUNDER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL. AN UPPER LEVEL TROUGH AND COLD POOL WILL SWING THROUGH TODAY DURING THE HEATING OF THE DAY TRIGGERING SCATTERED THUNDERSTORMS. A BRIEF PERIOD OF MVFR TO IFR CONDITIONS ARE POSSIBLE AT A TAF SITE IF A STORM IMPACTS IT. SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. HAVE CB MENTIONED AT KGFL AND KALB WHERE THE CHANCES ARE GREATER STORMS. SKIES WILL CLEAR THIS EVENING AS THE UPPER TROUGH AXIS MOVES OFF TO OUR EAST AND HEIGHTS BEGIN TO RISE AS RIDGING BUILDS IN. IFR-MVFR FOG IS POSSIBLE AT KGFL TONIGHT SURFACE WINDS BECOME CALM. OUTLOOK... THU-SUN...VFR. NO SIG WX. && .HYDROLOGY... AS OF 413 PM...NO HYDRO PROBLEMS ARE ANTICIPATED FOR THE NEXT SEVERAL DAYS. THE PASSAGE OF AN UPPER LEVEL DISTURBANCE WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING. HOWEVER...RAINFALL WILL NOT BE WIDESPREAD AND STORMS SHOULD MOVE QUICKLY SO HEAVY RAINFALL IS NOT EXPECTED. DRY CONDITIONS ARE EXPECTED FROM TONIGHT THROUGH THE WEEKEND WITH HIGH PRESSURE IN CONTROL. RIVERS AND STREAM FLOW WILL CONTINUE TO DIMINISH DURING THIS TIME. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...JMG LONG TERM...JMG AVIATION...SISSON HYDROLOGY...JPV
Hazardous weather outlook, Jul 13, 4:02 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 402 AM EDT WED JUL 13 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 402 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE THIS AFTERNOON. ALTHOUGH THE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE...SMALL HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER...AND GUSTY WINDS TO 45 MPH WILL BE POSSIBLE WITH THE THUNDERSTORMS. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM NORTHWEST TO SOUTHEAST AT 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 2:06 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
206 PM EDT WED JUL 13 2011
NYZ038-040-047-048-131900-
MONTGOMERY NY-SCHOHARIE NY-SOUTHERN HERKIMER NY-
WESTERN SCHENECTADY NY-
206 PM EDT WED JUL 13 2011
...A THUNDERSTORM WILL MOVE THROUGH MONTGOMERY...NORTHERN
SCHOHARIE...SOUTHEASTERN HERKIMER AND SOUTHWESTERN SCHENECTADY
COUNTIES THROUGH 3 PM...
AT 200 PM EDT...A THUNDERSTORM WAS 5 MILES SOUTHWEST OF ST.
JOHNSVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH...SMALL HAIL...AND BRIEF HEAVY RAIN ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ST. JOHNSVILLE...FORT PLAIN...CANAJOHARIE...AMES...SHARON SPRINGS...
FULTONVILLE...FONDA...CHARLESTON FOUR CORNERS...COBLESKILL...CENTRAL
BRIDGE...AND SCHOHARIE.
GET TO SAFETY IF THREATENING WEATHER APPROACHES.
LAT...LON 4303 7481 4292 7412 4250 7435 4276 7468
4283 7466 4288 7483 4295 7492Special weather statement, Jul 13, 2:43 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
243 PM EDT WED JUL 13 2011
NYZ032-033-038-131945-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
243 PM EDT WED JUL 13 2011
...A LINE OF SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS WILL MOVE
THROUGH HERKIMER AND NORTHERN HAMILTON COUNTIES THROUGH 4 PM...
AT 238 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED
FROM 10 MILES SOUTH OF STAR LAKE TO 10 MILES NORTHWEST OF PORT
LEYDEN...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. TEMPERATURES
WILL QUICKLY FALL AFTER THE PASSAGE OF THESE STORMS. GUSTY WINDS WILL
SHIFT TO THE WEST AND NORTHWEST.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SABATTIS...OLD FORGE...MCKEEVER...RAQUETTE LAKE...EAGLE BAY...BLUE
MOUNTAIN LAKE...LONG LAKE...POLAND...OHIO...AND HOFFMEISTER.
GET TO SAFETY IMMEDIATELY IF THREATENING WEATHER APPROACHES.
PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.
LAT...LON 4397 7425 4393 7432 4388 7428 4288 7517
4293 7522 4306 7522 4322 7508 4326 7516
4330 7515 4334 7509 4409 7517 4406 7502
4412 7428Special weather statement, Jul 13, 3:54 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED JUL 13 2011
NYZ032-033-038>043-047-050-082-083-132045-
HAMILTON NY-MONTGOMERY NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY-
NORTHERN SARATOGA NY-NORTHERN WARREN NY-NORTHERN WASHINGTON NY-
SCHOHARIE NY-SOUTHEAST WARREN NY-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN SARATOGA NY-
354 PM EDT WED JUL 13 2011
...SHOWERS AND THUNDERSTORMS WILL AFFECT FULTON...MONTGOMERY...
NORTHWESTERN SARATOGA...NORTHWESTERN SCHOHARIE...NORTHWESTERN
WASHINGTON...SOUTHERN HAMILTON...SOUTHERN HERKIMER AND WARREN
COUNTIES THROUGH 5 PM...
AT 348 PM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED
FROM INDIAN LAKE TO SPECULATOR TO STRATFORD...MOVING SOUTHEAST AT
35 MPH.
BRIEF HEAVY RAIN...OCCASIONAL LIGHTNING...AND WIND GUSTS TO 35 MPH
ARE POSSIBLE WITH THESE SHOWERS AND STORMS. TEMPERATURES WILL
QUICKLY FALL AFTER THE PASSAGE OF THESE STORMS. GUSTY WINDS WILL
SHIFT TO THE WEST AND NORTHWEST.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ST. JOHNSVILLE...SPECULATOR...NORTH CREEK...NORTH RIVER...SHARON
SPRINGS...MAYFIELD...WELLSVILLE...TRIBES HILL...HAGUE...
WARRENSBURG...LAKE LUZERNE-HADLEY...AND LAKE GEORGE VILLAGE.
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV FOR FURTHER UPDATES ON THIS WEATHER SITUATION.
LAT...LON 4388 7429 4382 7421 4383 7414 4380 7405
4375 7405 4380 7350 4379 7335 4360 7342
4269 7441 4279 7467 4283 7466 4289 7486
4286 7488 4298 7522 4303 7522Special weather statement, Jul 13, 4:45 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
ISSUED BY NATIONAL WEATHER SERVICE BURLINGTON VT
445 PM EDT WED JUL 13 2011
MAZ001-NYZ054-084-VTZ013>015-132145-
BENNINGTON VT-EASTERN RENSSELAER NY-EASTERN WINDHAM VT-
NORTHERN BERKSHIRE MA-SOUTHERN WASHINGTON NY-WESTERN WINDHAM VT-
445 PM EDT WED JUL 13 2011
...A STRONG THUNDERSTORM WILL MOVE THROUGH BENNINGTON...NORTHEASTERN
BERKSHIRE...NORTHEASTERN RENSSELAER...SOUTHEASTERN WASHINGTON AND
WINDHAM COUNTIES THROUGH 6 PM...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANCHESTER...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH...SMALL HAIL UP TO DIME SIZE AND HEAVY RAIN ARE
POSSIBLE WITH THIS STORM. EXPECT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WINHALL...ARLINGTON...BONDVILLE...SOUTH LONDONDERRY...WEST
WARDSBORO...STRATTON...WEST DOVER...TOWNSHEND...WILLIAMSVILLE...
NEWFANE...WEST DUMMERSTON...AND MARLBORO.
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4276 7247
4273 7246 4275 7327 4318 7339 4328 7281
4326 7281 4323 7270 4324 7243 4315 7245
4308 7243The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 4:45 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 60 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.